| Catalog Number |
TSVT4B10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994); Swelling/ Edema (4577)
| Date of Event |
02/05/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number: (b)(4).A2: age and date of birth unknown / not provided.A4: patient weight unknown / not provided.E1: last name unknown / not provided.H6: additional h6- patient codes: 1932: inflammation.A summary investigation has been completed for infection events identifying that a definitive root cause cannot be identified due to the wide range of external (non-design/ non-manufacturing related) factors potentially impacting the sterility of the implant and its environment.Should additional information be received which indicates that the device may have caused or contributed to the infection event, an additional report will be submitted.
Event or Problem Description
It was reported that the implant at tooth site #13 was removed as it was infected.Pt seen for emergency office visit.Upper denture fractured at #10.Removed denture 11-14 with implant attached.Symptoms as a result of the event: pain, edema & inflammation.